Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Taking citalopram. Want to take vitamin B and burdock tablets. Does these medication interfere with each other?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
I take 10mg of citalopram each day at night. I wish to take vitamin B complex and burdock tablets but want to check that these do not interfere or are XXXXXXX to take with citalopram.
Posted Sun, 7 Jul 2013 in General Health
Answered by Dr. Shruti Rijhwani 57 minutes later
Dear Madam,

Thank you for posting your query on XXXXXXX .

Well looking into your problem your main concern is that whether you can take citalopram with vitamin B complex and Burdock.

Vitamin B complex has got no interaction with citalopram and can be taken safely along with it . Moreover it is a group of water soluble vitamins and hence no toxicity risk is there even with overdosage so overall it is a safe supplement.

Burdock is a medicinal herb that is considered a blood purifier and has found uses in chinese medicine . Well no studies are available in literature for the interactions between citalopram and burdock , so it can not be said whether it is safe or not.
For acne you should consult a dermatologist rather then relying on herbal medicine and take it in doctors supervision only.

Hope this suffices.

Wish you a good health.

Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor